# SDR 070128

- Difficulty date: June 18, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26088911
- Part serial: B2120
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT FAT, RIGHT OUTBOARD TIRE BLOWN OUT ON LANDING.  AIRCRAFT PROCEEDED TO THE TERMINAL WITHOUT INCIDENT.  INSPECTION BY MAINTENANCE DEPARTMENT PERSONNEL FOUND SEVERAL DISCREPANCIES ASSOCIATED WITH THE DESTRUCTION OF THE TIRE.  BROKEN BRAKE LINES, ANTI-SKID VALVE, NR 4 BRAKE, WING FLAP BUTE DOORS AND DENTS IN THE RIGHT WING FLAP.  AIRCRAFT WAS REPAIRED AND RELEASED FOR FERRY FLIGHT TO ALLEGIANT AIR CONTRACTED MAINTENANCE FACILITY FOR CONTINUED REPAIRS.  THE AIRCRAFT WILL RETURN TO SERVICE UPON COMPLETION OF ALL REPAIRS.
